# SDR CALA2015063000545

- Difficulty date: June 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 7,422 hours, 2,481 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 5878
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF ENG NR 1 LOW PRESS HYD LIGHT ILLUMINATED.  QRH PROCEDURE ACCOMPLISHED.  A SYS QTY SHOWS 106% & PRESS STABILIZED AT 2960.  INFLIGHT QTY DROPPED TO 97% ON LANDING.  R & R NR 1 ENG HYD PUMP & SEAL.  NO LEAKS NOTED AT THIS TIME. ACFT OK TO CONTINUE SERVICE IAW AMM 72-60-00 PBLK 201 & 29-11-11-410-801-001.
